# SDR AALA201612129001

- Difficulty date: December 9, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 75,377 hours, 11,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: F5347821420200
- Condition: Corroded
- Location: Frames 74-82
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE AFT CABIN FLOOR SUPPORT AT Y1137.1 BETWEEN FRAMES 74 AND 82. REPLACED THE FLOOR SUPPORT IAW SRM 53-41-14-101.
